# SDR 07FDEA03597

- Difficulty date: September 12, 2007
- Submitted: September 13, 2007
- Operation: Air carrier
- Aircraft: N812FD
- Make and model: Airbus A310-324
- Aircraft serial: 467
- Aircraft time: 49,597 hours, 9,932 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Plate
- Part number: A52374160
- Condition: Misrepaired
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND OLD DOUBLER REPAIR ON LOWER INNER SKIN OF AFT CARGO DOOR, FRAME 62-62A.   REPAIR IS NOT PERFORMED IAW. SRM, NOT ALLOWED THAT DOUBLER ENDS AT FRAME. INNER DOUBLER REPAIR RENEWED IAW. TD/KO/S1/01693/2004 ISSUE A AND   RAS/DATLS/0001693/2004 ISSUE A.
